# SDR DALA2016061604714

- Difficulty date: June 15, 2016
- Submitted: June 16, 2016
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 64,043 hours, 46,120 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED REPAIR DOUBLER ON FWD DOOR JAMB X=7, STA= 939 AT LT WHEEL WELL AREA.  CHANNEL WAS REPLACED IAW SRM 51-10-4, SRM 51-30-2 AND SRM 51-30-5.
